Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 5, 2007, 4:46 PM EDT for Essex County, Massachusetts. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2007, 4:46 PM EDT (20:46 UTC)
- Expired
- Jul 5, 2007, 5:00 PM EDT
- In force
- 14 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Essex County, MA
The radar
The Boston radar (KBOX), 101 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 3:34 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 052046
SVRBOX
MAC009-052100-
/O.NEW.KBOX.SV.W.0073.070705T2046Z-070705T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
446 PM EDT THU JUL 5 2007
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ESSEX COUNTY IN EASTERN MASSACHUSETTS...
THIS INCLUDES THE CITY OF NEWBURYPORT...
* UNTIL 500 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SALISBURY...OR
ABOUT NEAR NEWBURYPORT...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND.
LAT...LON 4279 7096 4283 7095 4289 7095 4290 7090
4287 7085 4288 7081 4286 7079 4277 7080
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:27 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 5, 4:27 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
427 PM EDT THU JUL 5 2007
.SYNOPSIS...
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT
ALONG WITH SOME HEAVY DOWNPOURS. WARMER AND LESS HUMID WEATHER FRIDAY
INTO SATURDAY...THEN THE POTENTIAL FOR THE RETURN OF HOT AND HUMID
WEATHER EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE TSTM WATCH IN EFFECT UNTIL 9 PM FOR MUCH OF THE REGION
NORTHWEST OF I95. MOST OF CONVECTION EARLY THIS AFTERNOON HAS FIRED
FROM DIFFERENTIAL HEATING ESPECIALLY ACROSS CT. MAIN SURFACE FRONT
REMAINS WELL WEST OF THE REGION...ACROSS WESTERN NY AND PA.
HOWEVER...PREFRONTAL TROF OVER NH AND EXTENDING SW THROUGH WESTERN
MA AND CT...PROVIDING SUFFICIENT LOW LEVEL CONVERGENCE FOR A FOCUS
OF SHOWERS AND TSTMS. ACROSS THIS AREA LATEST MESOANALYSIS HAS ABOUT
1000 J/KG OF MEAN LAYER /LOWEST 100 MB/ CAPE...WITH HIGHEST VALUES
/1500 J/KG/ ACROSS EASTERN PA INTO WRN NJ.
THINKING SEVERE WEATHER THREAT IS MARGINAL FOR THIS EVENING...AS
HEIGHT FALLS ARE DELAYED UNTIL AFTER SUNSET...AS MAIN JET REMAINS
WELL WEST ACROSS WI AND MI THIS AFTERNOON. THIS MATCHES UP WELL WITH
LATEST WATER VAPOR IMAGERY. THEREFORE BEST MID LEVEL FORCING AND
STEEPENING MID LEVEL LAPSE RATES ARRIVE AFTER 00Z. UNTIL THEN MID
LEVEL /850-500MB/ LAPSE RATES ARE GENERALLY 6C/KM OR LESS...MORE
LESS MEAGER.
HOWEVER...DEEP LAYER SHEAR VALUES ON THE ORDER OF 35 TO 40 KT PER
ALB RADAR AND 18Z SOUNDING WILL BE MORE THAN SUFFICIENT TO ORGANIZED
CONVECTION IN THE FORM OF ORGANIZED STORM CLUSTERS/LINES AND
POSSIBLE BOWS.
THE MAIN THREAT WITH ANY STORMS WILL BE DAMAGING WINDS...HAIL AND
TORRENTIAL DOWNPOURS. THIS COULD POSE A THREAT FOR URBAN AND SMALL
STREAM FLOODING. AGAIN...THE HIGHEST RISK AREA WILL BE NORTH AND
WEST OF I95 WHERE SOLAR HEATING WAS GREATEST THIS AFTERNOON. GIVEN
REASONS ABOVE THINK MOST STORMS WILL BE SUB-SEVERE...WITH PERHAPS
ONE OR TWO BECOMING SEVERE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
CLOUDS MAY LINGER EARLY...HOWEVER SURFACE COLD FRONT SHOULD BE OFF
THE COAST BY MIDDAY WITH DEVELOPING WEST-NORTHWEST BOUNDARY LAYER
FLOW. THIS WILL YIELD INCREASING SUNSHINE AND WARMING TEMPS.
850 TEMPS AROUND +12C...SO WITH GOOD MIXING AND WEST-NORTHWEST
DOWNSLOPE WIND COMPONENT...80-85 DEGS LKLY. IN ADDITION...WITH
OFFSHORE WIND TRAJECTORY MOST BEACHES SHOULD CLIMB INTO THE LOW 80S
/PERHAPS A BIT LOWER BID-MVY-ACK & CC/. HOWEVER...WITH COOL AIR
ALOFT MODEST MID LEVEL LAPSE RATES WILL YIELD THE POTENTIAL FOR SOME
AFTERNOON-EVENING SHOWERS AND TSTMS. ALTHOUGH...GIVEN LOW LEVEL FLOW
WILL BE WEST-NORTHWEST...CONVERGENCE WILL BE LIMITED WHICH SHOULD
LIMIT AREAL COVERAGE OF SHOWERS AND TSTMS TO ISOLD OR WIDELY
SCATTERED. WITH LARGE TEMP-DEW PT SPREADS FRI AFTERNOON...GUSTY
WINDS WOULD BE THE MAIN THREAT WITH ANY STORMS.
HIGH SURF AND RIPS...
WIND WAVES OF UP TO 8 FT JUST OFF THE RI AND S.COAST OF MA WILL
TRANSITION TO SOUTHERLY SWELLS FRI...AS LOW LEVEL WIND FIELD EXITS
OFFSHORE. SEAS WILL SUBSIDE TO 4 TO 7 FT FRI AFTERNOON...HOWEVER
SWELLS OF THIS MAGNITUDE AND TRAVELING PERPENDICULAR TO THE COAST
WILL YIELD ROUGH SURF AND A HIGH RISK OF DANGEROUS RIPS THROUGH FRI
AFTERNOON.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
UPPER TROF OVER THE NORTHEAST USA MOVES OFF THROUGH THE
MARITIMES...WHILE WESTERN UPPER RIDGE BREAKS DOWN. BETWEEN THE
RELEASE OF THE WARM AIR FROM THE WEST AND THE RESULTING ZONAL
TRANSFER OF SOME OF THAT HEAT TOWARD THE EAST...WE SHOULD EXPECT A
TREND BACK TO SUMMER TEMPERATURE VALUES.
ANY CONVECTION FROM FRIDAY WILL BE WINDING DOWN DURING THE EVENING.
OVERALL FRIDAY NIGHT LOOKS DRY WITH HIGH PRESSURE BUILDING IN.
THE CORE OF THE COLD AIR ALOFT WILL BE PULLING OUT ON SATURDAY...BUT
ENOUGH MOISTURE LINGERS ALOFT FOR US TO EXPECT SOME DIURNAL
CUMULUS...WITH THE MOST IN AREAS ALONG AND NORTH OF THE MASS PIKE.
850 MB TEMPS WILL BE AROUND 12-13C WHICH WOULD MEAN MAX TEMPS 80 TO
85.
LOW PRESSURE PASSES JUST NORTH OF THE BORDER SUNDAY PUSHING A WARM
FRONT THROUGH OUR AREA EARLY. WINDS PICK UP BEHIND THE FRONT FROM
THE SOUTHWEST. WITH THIS FLOW DEW POINTS SHOULD INCREASE THROUGH THE
DAY...BUT THERE ARE NO GOOD CONVERGENCE MECHANISMS APPARENT TO FIRE
ANY STORMS. 850 MB TEMPS CLIMB TO 20C WITH 800 MB TEMPS AT
16C...WHICH MIXES TO 21C AT 850 MB. SO FULL MIXING POTENTIAL WOULD
PLACE MAX SURFACE TEMPS IN THE MID 90S. MOS GUIDENCE IS SEVERAL
DEGREES BELOW THIS...AND ABSENT SIGNIFICANT CLOUD COVER THIS SEEMS
ANOMALOUS. SO WE WILL ADD 3-4 DEGREES TO MAV VALUES FOR SUNDAY WITH
VALUES FORECAST 90-95.
MONDAY WILL START SIMILAR FOR US IN THE WARM SECTOR AND INCREASING
HUMIDITY. BY THE AFTERNOON AND EVENING THE DEPARTING LOW PRESSURE
WAVE SWINGS A COLD FRONT THROUGH NEW ENGLAND. THIS WILL SERVE AS A
BETTER FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP. THE FULL SUN
MIXING WILL STILL BE WORKING ON 850 MB TEMPS OF 20-21...SO MAX TEMPS
IN THE LOW TO MID 90S STILL LOOKS REASONABLE.
THE FRONT LOOKS TO GET JUST SOUTH OF NEW ENGLAND TUESDAY...BUT
QUICKLY ALIGNS WITH THE UPPER FLOW SO IT SHOULD BE IN THE
NEIGHBORHOOD. WE WILL KEEP CHANCE POPS GOING TUESDAY AND WEDNESDAY.
THE FRONT LIFTS NORTH AS A WARM FRONT WEDNESDAY...THEN COLD FROPA ON
THURSDAY. SO CHANCE POPS THURSDAY AS WELL.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
MAINLY MVFR CONDITIONS TONIGHT WITH SCT TSTMS WITH ISOLATED WIND
GUSTS TO 50 KT AND HAIL. AREAS OF IFR CEILINGS CONFINED TO SOUTHEAST
MA TONIGHT INTO EARLY FRI.
MVFR/IFR CONDITIONS EARLY FRIDAY MORNING SHOULD IMPROVE TO VFR AS
WESTERLY FLOW MIXED OUT THE LOW CLOUDS. WE MAY HAVE BRIEF MVFR
CONDITIONS DEVELOP FRIDAY AFTERNOON AND EVENING IN ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS. OTHERWISE...MAINLY VFR
CONDITIONS ARE EXPECTED.
OUTLOOK FOR FRIDAY NIGHT THROUGH TUESDAY...GENERALLY VFR FRIDAY NIGHT
AND SATURDAY ALTHOUGH BRIEF MVFR IN WIDELY SCATTERED SHOWERS
POSSIBLE. ONCE THE WARM FRONT MOVES THROUGH SUNDAY AND WE MOVE INTO
WARM HUMID AIR THERE WILL PROBABLY BE AN INCREASE IN FOG AND
HAZE...BRINGING MVFR CONDITIONS ESPECIALLY ALONG THE SOUTH COAST AND
EARLY MORNING IN THE VALLEYS. SCATTERED THUNDERSTORMS ARE POSSIBLE
MONDAY AND TUESDAY WITH BRIEF MVFR OR IFR.
&&
.MARINE...
S-SW WINDS HAVE DECREASED TO LESS THAN 25 KT...HOWEVER SEAS UP TO 8
FT PERSIST ACROSS THE SOUTH OCEAN WATERS. THEREFORE...WE WILL
CONTINUE WITH SCA FOR ROUGH SEAS TONIGHT INTO FRI. ALSO...TONIGHT
FROM BOSTON HARBOR NORTH TO THE MERRIMACK RIVER...ONE OR TWO STRONG
TSTMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL AND VERY HEAVY
RAIN.
IN THE LONG TERM...AS THE WARM SECTOR MOVES OVER THE WATERS...THE
HIGHER DEWPOINTS MOVING OVER THE WATERS MAY START TO GENERATE AREAS
OF FOG AND STRATUS. SOUTHWEST WINDS LATE SUNDAY AND MONDAY WILL PUSH UP
THE SEAS AND MAY GUST AT TIMES INTO SMALL CRAFT CRITERIA...THEN
DIMINISH MONDAY NIGHT OR TUESDAY MORNING AS THE FRONT MOVES OVERHEAD.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...SVR TSTM WTCH TIL 9 PM.
MA...SVR TSTM WTCH TIL 9 PM MNLY NW OF I95.
HIGH SURF ADVISORY UNTIL 7 PM EDT FRIDAY FOR MAZ020-023-024.
NH...SVR TSTM WTCH TIL 9 PM.
RI...SVR TSTM WTCH TIL 9 PM PVD CNTY ONLY.
HIGH SURF ADVISORY UNTIL 7 PM EDT FRIDAY FOR RIZ006>008.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 12 PM EDT
FRIDAY FOR ANZ232>235-237. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
UNTIL 11 PM EDT FRIDAY FOR ANZ254-255.
&&
SYNOPSIS...WTB
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...WTB
AVIATION...WTB/NOCERA
MARINE...WTB/NOCERAHazardous weather outlook, Jul 5, 4:11 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT THU JUL 5 2007 CTZ002>004-MAZ002>012-014-015-026-NHZ011-012-015-RIZ001-062015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- 411 PM EDT THU JUL 5 2007 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS...A FEW POSSIBLY LOCALLY SEVERE...MAY OCCUR FRIDAY AFTERNOON WITH MAIN THREAT BEING HAIL AND DAMAGING WINDS. VERY HOT WEATHER MAY DEVELOP FOR SUNDAY AND MONDAY ALONG WITH HIGH HUMIDITY LEVELS. THERE IS A LOW PROBABILITY THAT A HEAT ADVISORY MAY BE REQUIRED FOR SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ013-016>019-RIZ003>005-062015- WESTERN NORFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI- 411 PM EDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS...EASTERN MASSACHUSETTS...SOUTHEAST MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM LATE AFTERNOON THROUGH EARLY TONIGHT. ALTHOUGH DAMAGING WIND AND LARGE HAIL IS NOT ANTICIPATED...ALL THUNDERSTORMS CAN PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS...A FEW POSSIBLY LOCALLY SEVERE...MAY OCCUR FRIDAY AFTERNOON WITH MAIN THREAT BEING HAIL AND DAMAGING WINDS. VERY HOT WEATHER MAY DEVELOP BY SUNDAY OR MONDAY ALONG WITH HIGH HUMIDITY LEVELS. THERE IS A LOW PROBABILITY THAT A HEAT ADVISORY MAY BE REQUIRED FOR SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RIZ002-062015- SOUTHEAST PROVIDENCE RI- 411 PM EDT THU JUL 5 2007 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS...A FEW POSSIBLY LOCALLY SEVERE...MAY OCCUR FRIDAY AFTERNOON WITH MAIN THREAT BEING HAIL AND DAMAGING WINDS. VERY HOT WEATHER MAY DEVELOP BY SUNDAY OR MONDAY ALONG WITH HIGH HUMIDITY LEVELS. THERE IS A LOW PROBABILITY THAT A HEAT ADVISORY MAY BE REQUIRED FOR SUNDAY OR MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ020-023-024-RIZ006>008-062015- SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 411 PM EDT THU JUL 5 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. SCATTERED THUNDERSTORMS...A FEW POSSIBLY LOCALLY SEVERE...MAY OCCUR FRIDAY AFTERNOON WITH MAIN THREAT BEING HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-254-255-MAZ021-022-062015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-SOUTHERN PLYMOUTH MA- BARNSTABLE MA- 411 PM EDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EARLY TONIGHT...MAINLY FROM BOSTON HARBOR AND MASSACHUSETTS BAY NORTH TO THE MERRIMACK RIVER. THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS OVER 34 KNOTS. ALL THUNDERSTORMS CARRY A RISK OF LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS...A FEW POSSIBLY LOCALLY SEVERE...MAY OCCUR FRIDAY AFTERNOON WITH MAIN THREAT BEING HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:44 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 5, 6:45 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 45 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.